# SDR UIEA2010121100189

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 51,950 hours, 8,083 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND DAMAGE TO THE OTBD RT WS1585 - L/E NOSE EXTERNAL SKIN MEASURING 2.5 IN. L X 1.5 IN. W AND 0.125 IN. DEPTH (REF. FIG 1).  DAMAGED AREA FOUND BEYOND THE SRM 57-41-01, FIG 101, DETAIL III ALLOWABLE DAMAGE (GENERAL) LIMITS. (DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 5 (FLIGHT CYCLES) AFTER PART 2 AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
